Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleRational Function Decomposition and Gröbner Bases in the Parameterization of Plane Curves (An extended abstract)
Author(s) Jaime Gutierrez, Tomás Recio
TypeArticle in Conference Proceedings
ISBN3-540-55284-7
LanguageEnglish
Pages231-245
PublisherSpringer-Verlag
AddressLondon, UK
Year1992
Translation No
Refereed No
Conferencename1st Latin American Symposium on Theoretical Informatics
Webmaster